# SDR VNAA0502013

- Difficulty date: February 16, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N168MD
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 105 hours, 91 cycles
- Engine: Ge CF348C1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: GG670800025
- Part serial: 00647
- Condition: Failed
- Location: Lt Engine Bleed
- Part time: 105 hours, 91 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING AFTER TAKEOFF (CLT TO CLE) THE L ENG BLEED CAUTION MESSAGE ILLUMINATED.  THE CREW OF FLIGHT 2239, FOLLOWED THE QRH, RETURNED TO CLT DUE TO ICING CONDITIONS AT DESTINATION, AND MADE AN UNEVENTFUL LANDING.  AFTER TROUBLESHOOTING THE SYSTEM, PSA MAINTENANCE REMOVED AND REPLACED THE LT ENGINE (PRSOV) PRESSURE REGULATING AND SHUT OFF VALVE IAW CRJ 700 AMM 36-12-01-000-801-A01 & 36-12-01-400-801-A01.  LEAK AND OPERATIONAL TESTS WERE GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
